EconPapers    
Economics at your fingertips  
 

Differential properties of functions which are solutions to maximization or minimization problems

Errol Glustoff

Journal of Economic Theory, 1976, vol. 13, issue 3, 439-447

Date: 1976
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(76)90052-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:13:y:1976:i:3:p:439-447

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:13:y:1976:i:3:p:439-447